# SDR SWAA2013052316441

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 22,852 hours, 10,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY EXIT SIGN CAME OFF AT JUMP SEAT.  SECURED SIGN IAW MM.
